# SDR SABA020007

- Difficulty date: January 20, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N813SN
- Make and model: Dhav DHC8102
- Aircraft serial: 032
- Aircraft time: 38,972 hours, 49,079 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Gauge
- Part number: SEDL0C2P
- Part serial: 200A
- Condition: Out Of Tolerance
- Stage of operation: CL
- How discovered: V
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

Flight 5015 from CLT to GSP: After takeoff number two engine torque started to surge 5% after levers were set at 900 RPM. Aircraft returned to Charlotte and landed with no other problems. No emergency was declared. Maintenance removed and replaced the number two torque gauge. System ground run and ops checked good. Aircraft was returned  to service.
